# SDR SROM202307120001

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 85227208
- Part serial: SAC0004
- Condition: Corroded
- Location: Zone 100
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION ON THE LOWER FORWARD EMERGENCY TYPE 2 EXIT DOOR (RH SIDE OF AIRCRAFT),  ITEM 9 ON IPC 52-20-20.   PITTING CORROSION BETWEEN A LIGHTNING HOLE AND THE BEND RADIUS.  NOMINAL THICKNESS WAS .050" BY DESIGN, UT READINGS MEASURED OUT AT .052.  APPROXIMATE MAX DEPTH OF .004", MAX WIDTH OF .50", MAX LENGTH OF 3.00".
